# SDR ABXA2020013025021

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,832 hours, 42,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T3000170
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 38L END FITTING AT FUSELAGE STATION 1582. THE STRINGER END FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
